... normal? I also am on tremadol doesn't seem to work as good as oxycodon.
During your surgery the Dr's had to move everything. Muscles, nerves, tendons, etc... Now you have to heal. It's not at all unusual for you to have numbness, tingles, twitches - all of it. As you heal and progress with your pt, you'll notice these things will tend to even out. As for the tramadol, if it's not working talk to your Dr. It's possible he'll switch you to another med. Just remember to take your meds on a regular schedule. It's much easier to control pain before it really gets started than after it's already bad. Be patient and be extremely viligent about your exercises. I've also had a TKR and it was the best decision I could have made. Best of luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2012 • 4 answers
Posted 20 Apr 2015 • 1 answer
Knee Joint Replacement - My knee replacement destroyed the right side of my body. My thigh, hip, and
Posted 18 Mar 2016 • 2 answers
Posted 3 Apr 2017 • 1 answer
Posted 29 Dec 2017 • 0 answers